# SDR AALA202402125353

- Difficulty date: February 9, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N407AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8898
- Aircraft time: 14,358 hours, 3,943 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Missing
- Location: L4 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 4L SLIDE ARMED LOWER LOOP INDICATOR IS MISSING. VERIFIED MISSING ORANGE DISC ON THE GIRT BAR. APPLIED ORANGE DISC PLACARD ON TO THE GIRT BAR.
